MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATORS

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number DDU-E2300
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
An international distributor reported their customer's battery pack was depleted.When tested with a spare battery pack, the aed power on.The customer did not report this occurring during patient use.
 
Additional Manufacturer Narrative
Analysis of the aed's log files identified that the customer was performing excessive self-testing of the aed which reduced the previous battery's life expectancy.Troubleshooting of the aed with the customer identified that once the new battery was install and a manual self test run the aed was functioning as designed.As a follow up with the customer, the proper maintenance of this device was reviewed.

Brand Name
LIFELINE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key23963733
Report Number3003521780-2025-02155
Device Sequence Number9343382
Product Code MKJ
UDI-Device Identifier10815098020239
UDI-Public(01)10815098020239
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-E2300
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown